# SDR HALA2016010400002

- Difficulty date: January 4, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 50,131 hours, 9,054 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG ODOR OF SIMILAR TO BURNING ELECTRICAL, 3 HOURS INTO FLIGHT LASTING APPROXIMATELY 4 MINUTES, ROWS 22-27, PRIMARILY A/C RT TURNED POWER OFF TO READING LIGHTS ENTIRE CABIN, INCLUDING GALLEY POWER.  ORIGINAL PROBLEM WAS 14-17 ABCEG READING LIGHTS INOPERATIVE.  TURNED ON ALL READING LIGHTS AND IFE THRU ALL CABIN.  INSPECTED LIGHTS AVU'S NO ODOR NOTED.  OK FOR SERVICE.
